PDA

View Full Version : from bloated...to hungry?



pandagirl
08-30-2009, 10:56 AM
So, I went from 2 weeks of feeling full/ bloated..not very hungry to.... starrrrrrvinggg! The past week I have insatiable hunger...can not get full. Wake up hungry which I never do and go to bed feeling hungry. What the heck??? I am not sure if Lupus related or some kind of hormonal/thyroid fluctuation??? If I wait too long to eat I feel like I am on speed and get shaky too. I am trying to snack frequently instead of big meals, but it is not helping. I know darn well by the time I get to call/see the MD it will have passed.:hissyfit:

Oluwa
08-30-2009, 08:06 PM
H. Pylori? Prednisone? NSAIDs...? Changes is doses or drugs...? Stomach overly or under contracting...These could be possibilities too that could cause an insatiable appetite to stuff like bird...

I had H. Pylori...I would have ravishing hunger even after I ate...times I'd eat a pea and felt like I had pot full. Bloated and hard. My stomach sounded like a washing machine...slosh, slosh. Now all better...

Do you use the bathroom often too...normal BM. Celiac Disease?

Be well,
Love,
Oluwa

ElyMiller000
08-31-2009, 03:15 PM
If you're on prednisone, then there's the culprit. I went from eating like a bird because I felt so bad to waking up in the middle of the night with absolutely horrible hunger that would almost make me throw up. It would be like 3 in the morning and I would be down stairs feeling like such a bum for stuffing my face with juice and penut butter sandwhiches...but its gone down a lot now and I'm not as hungry.

SandyR
08-31-2009, 04:12 PM
Panda,

I have experienced this, but I am a diabetic with IBS. I think you should call the dr and tell him/her what is going on with you. Maybe it is a med side effect, but then again, maybe there is something else going on that they want to run labs for. Better to check it out then play the wait and let it pass game.

Sandy

pandagirl
08-31-2009, 05:36 PM
The only constant med I take is Elavil at bedtime to sleep. I have been on it aprox. 2-3 months. It helps me sleep but is it making hungry all of a sudden? I have not taken NSAIDS the past few weeks. I actually get shaky too. I am so tired of the 'stuff'...weird stuff.:wacko:

SandyR
08-31-2009, 06:11 PM
I know what you mena about being tired of the stuff, especially the wierd stuff, but keep your chin up and call the doc. This bought of wierdness might be something simple for them to solve.

crmj1183
08-31-2009, 07:08 PM
Are you gaining any weight? I go through episodes with my lupus where I have a ravenous appetite and times when I dont have much of an appetite. I would probably make an appointment to see the doc though....


Chriss

pandagirl
09-01-2009, 05:15 PM
I actually had lost weight june/july..tons of stress between MD visits for myself and my mom passed away. Now, I probably did gain with this crazy appetite for the past eight days!! I am going to call MD tomorrow...see if he has thoughts..I am sure 'new blood work' will enter into the conversation. My GP is the only one I've met who I can talk to and he actually listens...unlike the 3 moron Rheumatologists. You may see me float thru a town near you like the blimp if I keep it up!!!lolol:laugh:

SandyR
09-02-2009, 06:52 PM
so how did it go with the doctor?

Angel Oliver
09-03-2009, 05:20 AM
Thinking of you and hoping the doctor helped you.

love Amanda.xxxx

pandagirl
09-03-2009, 03:42 PM
can't get in touch..keep getting his service..he must be on vacation this week. I will definitely call next week after the holiday..and "*mother's day" as my sister says (*the first day kids back to school):laugh:

SandyR
09-03-2009, 05:01 PM
that's frustrating! I'm glad that you are keeping your spirits up though. Did you leave a message w/the service? Maybe he will call you back over the weekend if you did. Oh, and "Mother's Day" is hysterical! :) Reminds me of the Staples commercial where the dad is dancing down the aisle to the song "It's The Most Wonderful Time of The Year". :)